# SDR FDEA201708312443

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 24,931 hours, 13,801 cycles
- Engine: Ge CF680C2A5F
- Engine time: 29,931 hours, 15,968 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Chafed
- Location: Engine Oil
- Part time: 29,931 hours, 15,968 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FOUND FLUID LEAKING OUT OF REAR OF THE NR 1 ENGINE.    FOUND AN OIL SUPPLY LINE MOUNTING CLAMP BROKEN AND OIL LINE CHAFED THROUGH.  REMOVED AND REPLACED THE AFFECTED ENGINE OIL LINE AND CLAMPS IAW AMM 70-00-00-02-0-F.  RAN THE NR 1 ENGINE. ALL RUN CHECKS GOOD AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
